Arithmetic properties of summands of partitions

Cécile Dartyge, András Sárközy

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Let d ∈ ℕ, d ≥ 2. We prove that for almost all partitions of an integer the parts are well distributed in residue classes mod d. The limitations of the uniformity of this distribution are also studied.

Original languageEnglish
Pages (from-to)199-215
Number of pages17
JournalRamanujan Journal
Volume8
Issue number2
DOIs
Publication statusPublished - Jun 2004

Keywords

  • partitions
  • residue classes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Arithmetic properties of summands of partitions'. Together they form a unique fingerprint.

  • Cite this